Record:   Prev Next
作者 Benedetti, R
書名 Canonical Wick rotations in 3-dimensional gravity / Riccardo Benedetti, Francesco Bonsante
出版項 Providence, R.I. : American Mathematical Society, 2009
國際標準書號 9780821842812 (pbk. : alk. paper)
0821842811 (pbk. : alk. paper)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA613.2 .B46 2009    在架上    30340200499444
說明 viii, 164 p. : ill. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 926
Memoirs of the American Mathematical Society ; no. 926
附註 "Volume 198, number 926 (third of 6 numbers)."
Includes bibliographical references and index
主題 Three-manifolds (Topology)
Global differential geometry
Low-dimensional topology
Alt Author Bonsante, Francesco
Record:   Prev Next